# SDR 08FDEA01106

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOORBEAM CORRODED BETWEEN BL 0 BL 25L, BS 950D.  CUT OUT DAMAGE IAW SRM 53-10-3 FIG 3 & SRM ER-01-049 REV E. FABRICATED SECTION,  SUPPORT ANGLES AND REINFORCEMENT STRAPS IAW SRM 53-10-3 FIG 3 TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
